Tuesday, November 13, 2007

Did you hear the latest risk of ED drugs like Viagra?

The Washington Post is the latest mjor news outlet to report on yet another danger of ED drugs such as Viagra, Levitra and Cialis:


Erectile dysfunction drugs Viagra, Levitra and Cialis can, in rare cases, cause sudden hearing loss; users who find their hearing impaired should stop taking the drugs and call their doctor.

The Food and Drug Administration has asked makers of the drugs to put a warning to that effect on product labels. The alert comes two years after the drugs were linked to rare cases of vision loss, caused by a disruption in blood supply to the optic nerve.

The latest alert was prompted by a case report in the Journal of Laryngology & Otology of sudden hearing loss in a man taking Viagra. A search of FDA records found 29 similar reports involving ED drug users and a few people who took the drugs during clinical trials.

Although hearing loss is common in men in their 50s -- the age group most likely to take ED drugs -- age-related loss tends to be gradual, unlike the kind tied to the warning. [emphasis added]
This unnecessary outcome is disgusting to me since the Nobel Prize was given to scientists in 1998 for the discovering the compound that can cure ED. Here's a hint: the compound wasn't Cialis, Levitra nor Viagra.

Numerous studies were conducted demonstrating that we can promote the production of the compound very easily and without the risk of going blind or losing our hearing.

I invite you to visit my website to learn more.
----------------------------------------------
William Kelley Eidem is the author of The Doctor Who Cures Cancer and It's Not Just For Sex.

Labels: , , , , , ,

0 Comments:

Post a Comment

Subscribe to Post Comments [Atom]

Links to this post:

Create a Link

<< Home